Add like
Add dislike
Add to saved papers

A Rare Case of Intramyocardial Dissecting Hematoma following Acute Myocardial Infarction.

Intramyocardial dissecting hematoma (IDH) is a rare and very dangerous complication of myocardial infarction (MI) and percutaneous intervention. Hemorrhage inside the spiral fibers of the myocardium causes this type of dreaded complication. We have reported a case of IDH following acute anterior wall MI. The patient's electrocardiogram showed ST elevation in precordial leads. The serum troponin level was elevated. IDH should be considered a rare complication after acute MI. The patient may present with features of cardiogenic shock. A two-dimensional echocardiography may demonstrate this type of complication.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app